Advertisement

Mathematische Annalen

, Volume 283, Issue 2, pp 301–328 | Cite as

Dubrovin valuation rings and Henselization

  • Adrian R. Wadsworth
Article

Keywords

Valuation Ring Dubrovin Valuation Ring 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [B] Bourbaki, N.: Algèbre commutative. Che. 6, valuations. Paris: Hermann 1964Google Scholar
  2. [BG1] Brungs, H.H., Gräter, J.: Valuation rings in finite dimensional division algebras. J. Algebra (to appear)Google Scholar
  3. [BG2] Brungs, H.H., Gräter, J.: Extensions of valuation rings in central simple algebras. Trans. Am. Math. Soc. (to appear)Google Scholar
  4. [C] Cohn, P.M.: Algebra, Vol. 2. London: Wiley 1977Google Scholar
  5. [DI] Demeyer, F., Ingraham, E.: Separable algebras over commutative rings. (Lectures Notes in Math., Vol. 181). Berlin Heidelberg New York: Springer 1971Google Scholar
  6. [DR] Draxl, P.: Ostrowski's theorem for Henselian valued skew fields. J. Reine Angew. Math.354, 213–218 (1984)Google Scholar
  7. [DK] Draxl, P., Kneser, M. (eds.):SK 1 von Schiefkörpern. (Lecture Notes in Math., Vol. 778). Berlin: Springer 1980Google Scholar
  8. [D1] Dubrovin, N.I.: Noncommutative valuation rings. Tr. Mosk. Mat. O.-va.,45, 265–280 (1982). English trans: Trans. Mosc. Math. Soc.45, 273–287 (1984)Google Scholar
  9. [D2] Dubrovin, N.I.: Noncommutative valuation rings in simple finite-dimensional algebras over a field. Mat. Sb.123, 496–509 (1984); English trans: Math. USSR Sb.51, 493–505 (1985)Google Scholar
  10. [E] Endler, O.: Valuation theory. New York: Springer 1972Google Scholar
  11. [Er1] Ershov, Yu.L.: Henselian valuations of division rings and the group SK1. Mat. Sb.117, 60–68 (1982); English transl.: Math. USSR Sb.45, 63–71 (1983)Google Scholar
  12. [Er2] Ershov, Yu.L.: Valued division rings, pp. 53–55, in Fifth All Union Symposium on the Theory of Rings, Algebras, and Modules, Akad. Nauk SSSR Sibirsk. Otdel., Inst. Mat., Novosibirsk, 1982 (in Russian)Google Scholar
  13. [F] Formanek, E.: Noetherian PI-Rings. Commun. Algebra1, 79–86 (1974)Google Scholar
  14. [G] Gräter, J.: Valuations on finite-dimensional division algebras and their value groups. Arch. Math.51, 128–140 (1988)Google Scholar
  15. [H] Hua, L.K.: A note on the total matrix ring over a non-commutative field. Ann. Soc. Math. Pol.25, 188–198 (1952)Google Scholar
  16. [JW] Jacob, B., Wadsworth, A.: Division algebras over Henselian fields. J. Algebra (to appear)Google Scholar
  17. [K] Kasch, F.: Invariante Untermoduln des Endomorphismenringes eines Vektorraums. Arch. Math.4, 182–190 (1953)Google Scholar
  18. [Ma] Mathiak, K.: Valuations of skew fields and projective Hjelmslev spaces. (Lecture Notes in Math., Vol. 1175). Berlin Heidelberg New York: Springer 1986Google Scholar
  19. [M1] Morandi, P.: The Henselization of a valued division algebra. J. Algebra (to appear)Google Scholar
  20. [M2] Morandi, P.: Valuation rings in division rings and central simple algebras, doctoral dissertation, Univ. of Calif. at San Diego, 1988Google Scholar
  21. [OS] Ojanguren, M., Sridharan, R.: Cancellation of Azumaya algebras. J. Algebra18, 501–505 (1971)Google Scholar
  22. [Re] Reiner, I.: Maximal orders. London: Academic Press 1975Google Scholar
  23. [R1] Ribenboim, P.: Théorie des valuations. Montréal: Presses Univ. Montréal 1968Google Scholar
  24. [R2] Ribenboim, P.: Equivalent forms of Hensel's lemma. Expo. Math.3, 3–24 (1985)Google Scholar
  25. [Ro] Rosenberg, A.: The Cartan-Brauer-Hua theorem for matrix and local matrix rings. Proc. Am. Math. Soc.7, 891–898 (1956)Google Scholar
  26. [Rw] Rowen, L.H.: Polynomial identities in ring theory. New York: Academic Press 1980Google Scholar
  27. [Sa] Saltman, D.: The Brauer group and the center of generic matrices. J. Algebra97, 53–67 (1985)Google Scholar
  28. [S] Schilling, O.F.G.: The theory of valuations. Math. Surveys, No. 4, Am. Math. Soc., Providence, R.I., 1950Google Scholar
  29. [W1] Wadsworth, A.R.: Extending valuations to finite dimensional division algebras. Proc. Am. Math. Soc.98, 20–22 (1986)Google Scholar
  30. [W2] Wadsworth, A.R.: Dubrovin valuation rings. pp. 359–374. In Perspectives in ring theory, F. van Oystaeyen, L. LeBruyn (eds.) NATO ASI Series, Series C. Vol. 233. Dordrecht: Kluwer 1988Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Adrian R. Wadsworth
    • 1
  1. 1.Department of MathematicsUniversity of California at San DiegoLa JollaUSA

Personalised recommendations